# SDR GLBA2012112900122

- Difficulty date: November 29, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 33,624 hours, 41,880 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK ON THE RT VERTICAL STAB FWD SPAR CAP ANGLE AT THE 2ND RIVET FROM THE TOP AT FSS 84.10 AND 20 PERCENT CHORD, .375" IN LENGTH.  MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-063.    MAJOR REPAIR.
